Details

Date:
Saturday 01 June - Saturday 01 June
Time:
01:00pm - 05:00pm
Cost:
£30
Other:

The Schedule

1:00-2:15pm: Introduction to SIX BEAT swing
2:15-2:30pm: 15min break
2:30-3:45pm – Introduction to EIGHT BEAT Lindy Hop
3:45-4:00pm: 15min break
4:00-5:00pm – Introduction to Lindy CHARLESTON

Where

Walter Sickert Community Centre, Canonbury Crescent, London, UK